Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 32, NWS Fort Worth, TX

April 4, 2022Ellis County, Johnson County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 4, 2022, 11:10 PM CDT for Ellis County, Johnson County, Texas. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2022, 11:10 PM CDT (04:10 UTC)
Expired
Apr 4, 2022, 11:45 PM CDT
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Ellis County, TX, Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 34 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 11:13 PM CDTTORNADO4 Wsw Midlothian, TXA SMALL TORNADO OCCURRED ALONG E WYATT ROAD NEAR WARD ROAD. ROOF DAMAGE TO HOMES AND TREE DAMAGE WAS OBSERVED.
Apr 4, 11:17 PM CDTTSTM WND DMGMidlothian, TX18-WHEELER FLIPPED OVER AT LOVE'S IN MIDLOTHIAN (US 67 AND W. MAIN ST.).
Apr 4, 11:30 PM CDTTSTM WND DMG4 Ssw Ovilla, TXCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 SSW OVILLA. DELAYED REPORT: 12 INCH TREE KNOCKED OVER NEAR HACKBERRY CT IN MIDLOTHIAN. TIME CORRECTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 7:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 969 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
969 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

960 
WFUS54 KFWD 050410
TORFWD
TXC139-251-050445-
/O.NEW.KFWD.TO.W.0032.220405T0410Z-220405T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1110 PM CDT Mon Apr 4 2022

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northeastern Johnson County in north central Texas...
  Northwestern Ellis County in north central Texas...

* Until 1145 PM CDT.
    
* At 1109 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Venus, or near Midlothian, moving east at
  50 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Midlothian around 1120 PM CDT.
  Glenn Heights, Ovilla and Oak Leaf around 1125 PM CDT.
  Waxahachie and Red Oak around 1130 PM CDT.
  Ennis around 1135 PM CDT.

Other locations impacted by this tornadic thunderstorm include Pecan
Hill.

This includes Interstate 35E between mile markers 396 and 409.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3242 9717 3253 9713 3252 9667 3230 9674
TIME...MOT...LOC 0409Z 268DEG 43KT 3246 9708 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Barnes
2 follow-up statements
817 
WWUS54 KFWD 050423
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1123 PM CDT Mon Apr 4 2022

TXC251-050433-
/O.CAN.KFWD.TO.W.0032.000000T0000Z-220405T0445Z/
Johnson TX-
1123 PM CDT Mon Apr 4 2022

...THE TORNADO WARNING FOR NORTHEASTERN JOHNSON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.

LAT...LON 3240 9708 3253 9708 3252 9667 3235 9672
TIME...MOT...LOC 0423Z 263DEG 38KT 3249 9693 

$$

TXC139-050445-
/O.CON.KFWD.TO.W.0032.000000T0000Z-220405T0445Z/
Ellis TX-
1123 PM CDT Mon Apr 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NORTHWESTERN ELLIS COUNTY...
    
At 1123 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Midlothian, moving east at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Glenn Heights and Oak Leaf around 1130 PM CDT.
  Red Oak around 1135 PM CDT.
  Ennis around 1140 PM CDT.
  Palmer around 1145 PM CDT.

Other locations impacted by this tornadic thunderstorm include Pecan
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3240 9708 3253 9708 3252 9667 3235 9672
TIME...MOT...LOC 0423Z 263DEG 38KT 3249 9693 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

30
077 
WWUS54 KFWD 050437
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1137 PM CDT Mon Apr 4 2022

TXC139-050446-
/O.EXP.KFWD.TO.W.0032.000000T0000Z-220405T0445Z/
Ellis TX-
1137 PM CDT Mon Apr 4 2022

...THE TORNADO WARNING FOR NORTHWESTERN ELLIS COUNTY WILL EXPIRE AT
1145 PM CDT...
                
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning will be allowed to expire.

A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.

Remember, a Severe Thunderstorm Warning still remains in effect for
Ellis County until 1215 AM CDT.

LAT...LON 3240 9708 3253 9708 3252 9667 3235 9672
TIME...MOT...LOC 0436Z 268DEG 43KT 3249 9678 

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 4, 9:22 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 4, 9:22 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
922 PM CDT Mon Apr 4 2022

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Tonight/

Tonight's severe weather threat remains the primary focus in the
short-term forecast period with the greatest risk for severe
weather located across North Texas through 06Z (1AM CDT Tuesday).

Deep convection initiated in western North Texas this afternoon
within the destabilized buoyant sector that extends through the
region. The evening sounding from Ft Worth shows the mid-level
capping inversion that led to a generally rain-free day across
North and Central Texas has undergone erosion through the
afternoon as the upstream trough over the Southwest U.S. shifts
eastward into the Plains. Surface observations showed the quasi-
stationary front remained stretched across south-central OK into
Northwest TX. The convection that developed along this boundary
will be the primary source of our severe weather threat tonight.

Initially isolated supercells formed into clusters with additional
upscale growth ongoing in a moderately unstable and weakly capped/
uncapped environment. The resulting QLCS, which is sweeping east-
southeast across North Texas, including the DFW Metroplex, is
expected to push east of the region around or just after midnight.
All modes of severe weather, including broad regions of strong to
severe straight-line winds, large hail, and tornadoes, are
possible within the main cluster of convection.

While tonight's severe weather threats are the most pressing
hazards, there is the potential for isolated minor flooding
concerns to develop generally north and northeast of the DFW
Metroplex where periods of heavy rainfall and storm training are
most likely to occur. MLCAPE in excess of 1000 J/kg and 1.5-2.0+"
PWATs will support heavy rain while soils in this area are not
completely dry, receiving 0.5-2.0" of rain in the last 3 days.

12

&&

.LONG TERM... /Issued 221 PM CDT Mon Apr 4 2022/
/Tuesday Night Onward/

A cold front will be on North & Central Texas's doorstep at the
start of the period, and should bring much breezier conditions
with it. The front should be through most, if not all, of the
forecast area by Wednesday morning and it's passage should be
quite noticeable as wind speeds will increase to 20 - 25 mph with
the potential for gusts up to 45 mph with the front. Compared to
a warm Tuesday, Wednesday will be much milder after the frontal
passage with highs topping off in the upper 60s/low 70s along the
Red River to the mid 70s across portions of Central Texas.

A weaker front arrives late Wednesday/early Thursday, and the
continued cold air advection will promote an even cooler end to
the work week. Morning lows will drop into the upper 30s to mid
40s, ranging between 5 and 15 degrees below normal. While wind
speeds aren't expected to be as high Thursday and Friday, it will
still remain breezy thanks to the strengthening high pressure and
upper level ridging across the western U.S. along with a stout
upper level low dropping southeast over the Great Lakes region.
The aforementioned ridging across the western United States will
shift eastward heading into the weekend as the rain-free
conditions continue. Higher heights building in and the resultant
increased subsidence will mean a warming trend for temperatures,
climbing into the 70s and 80s Saturday and Sunday.

Although rainfall is anticipated for much of the area this evening
and tonight, elevated fire weather conditions will likely return
towards the end of the week and over the weekend. Temperatures will
sit around 5 to 10 degrees below normal Thursday and Friday which
will help limit the fire weather threat somewhat, but the increased
winds and much drier airmass in place will still result in some
fire weather concerns. These specific areas will be largely dependent
on which areas receive better rainfall in the short term. A
widespread fire weather threat is expected over the weekend as
fuels will begin drying out more with warmer temperatures.

Gordon

&&

.AVIATION... /NEW/
/00Z TAFs/

The main aviation concerns this evening include the potential for
convective impacts through 0600Z at DFW Metroplex airports and
0800Z at Waco and low cigs through Tuesday morning.

Convection that developed along a stalled front across south-
central OK into Northwest TX will move across North Texas tonight,
merging into a large complex as it approaches the the Interstate
35 corridor. The most likely times for storms at the Metroplex TAF
sites will be between 02Z and 04Z. Waco will have the best storm
chances between 06 and 08Z. Storms will exit to the east before
sunrise Tuesday, but MVFR ceilings will linger through at least
mid morning.

A south to southeast wind will continue tonight with a shift to
the west as the line of storms moves through with stronger wind
gusts up to 35 knots possible. Behind the line of storms, winds
should return to the south with speeds in 8-12 knot range through
daybreak.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    60  87  57  74  47 /  90   0   0   0   0
Waco                60  91  58  74  47 /  80   0   0   0   0
Paris               57  80  55  71  45 / 100   0   5   5   0
Denton              55  86  52  73  42 / 100   0   0   0   0
McKinney            58  84  55  72  44 / 100   0   0   0   0
Dallas              61  86  57  73  48 / 100   0   0   0   0
Terrell             59  83  56  72  45 /  90   0   0   0   0
Corsicana           62  85  58  74  47 /  90   5   0   0   0
Temple              61  91  58  76  45 /  70   0   0   0   0
Mineral Wells       55  91  52  74  42 /  90   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 4, 8:56 PM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
856 PM CDT Mon Apr 4 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
856 PM CDT Mon Apr 4 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected across much of the
region tonight. All modes of severe weather are possible with large
hail, damaging winds, and a few tornadoes possible, especially with
more discrete storms. Locally heavy rainfall between 1 to 2 inches,
with isolated heavier amounts are possible tonight across eastern
North Texas. This may cause instances of minor urban and/or small
stream flooding. Flash flooding is not expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely tonight across North Texas.

In the hours before

Local storm report, Apr 4, 10:21 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1021 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             2 SW CELESTE            33.27N 96.22W
04/04/2022  M1.25 INCH       HUNT               TX   AMATEUR RADIO

            HALF DOLLAR HAIL 1 MILE WEST OF KINGSTON.

&&
Local storm report, Apr 4, 10:24 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             COPPELL                 32.96N 96.99W
04/04/2022  M1.00 INCH       DALLAS             TX   PUBLIC

            QUARTER HAIL IN COPPELL.

&&
Local storm report, Apr 4, 10:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      CARROLLTON              32.99N 96.90W
04/04/2022                   DENTON             TX   EMERGENCY MNGR

            SEVERAL VEHICLES FLOODED AT INTERSECTION OF
            HEBRON PARKWAY AND ROLLING OAKS DRIVE.

1015 PM     FLASH FLOOD      FRISCO                  33.14N 96.81W
04/04/2022                   COLLIN             TX   FIRE DEPT/RESCUE

            WATER RESCUE ON HILLCREST RD. AT HUNTINGTON
            RD.

1015 PM     FLASH FLOOD      MCKINNEY                33.20N 96.65W
04/04/2022                   COLLIN             TX   FIRE DEPT/RESCUE

            WATER RESCUE IN THE 5000 BLOCK OF MCKINNEY
            RANCH PARKWAY.

1015 PM     FLASH FLOOD      MCKINNEY                33.20N 96.65W
04/04/2022                   COLLIN             TX   FIRE DEPT/RESCUE

            WATER RESCUE AT INTERSECTION OF PARK VIEW
            AVE. AND GERRY R LANE (JEANS CREEK).

&&
Local storm report, Apr 4, 10:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             4 SW CROWLEY            32.54N 97.41W
04/04/2022  M1.00 INCH       JOHNSON            TX   AMATEUR RADIO

            QUARTER HAIL AT FM1902 AND CR920.

&&
Local storm report, Apr 4, 11:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     BLUE RIDGE              33.30N 96.40W
04/04/2022                   COLLIN             TX   AMATEUR RADIO

            HOME LOST ROOF, PARTIAL COLLAPSE OF
            STRUCTURE (FM545 AND CHURCH ST.).

&&
Local storm report, Apr 4, 11:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             BURLESON                32.53N 97.33W
04/04/2022  M1.00 INCH       JOHNSON            TX   AMATEUR RADIO

            QUARTER HAIL 2 MILES SOUTHWEST OF SPINKS
            AIRPORT.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:00 PM CDTSevere Thunderstorm WarningFWDJack, Wise60 min
Apr 4, 7:03 PM CDTSevere Thunderstorm WarningFWDCooke, Montague42 min
Apr 4, 7:10 PM CDTTornado WarningFWDCooke, Montague35 min
Apr 4, 7:42 PM CDTSevere Thunderstorm WarningFWDCooke, Montague33 min
Apr 4, 7:44 PM CDTSevere Thunderstorm WarningFWDFannin47 min
Apr 4, 7:52 PM CDTSevere Thunderstorm WarningFWDDenton, Wise68 min
Apr 4, 7:57 PM CDTSevere Thunderstorm WarningFWDCooke51 min
Apr 4, 8:41 PM CDTSpecial Weather StatementFWDStephens34 min
Apr 4, 8:46 PM CDTTornado WarningFWDCollin, Denton, Grayson44 min
Apr 4, 9:01 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens59 min
Apr 4, 9:16 PM CDTSevere Thunderstorm WarningFWDCollin, Denton59 min
Apr 4, 9:24 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt66 min
Apr 4, 9:36 PM CDTTornado WarningFWDCollin, Fannin, Hunt39 min
Apr 4, 9:44 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar40 min
Apr 4, 9:45 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant60 min
Apr 4, 9:56 PM CDTFlash Flood WarningFWDCollin, Denton4 hr
Apr 4, 9:57 PM CDTSpecial Weather StatementFWDErath, Hood, Parker48 min
Apr 4, 10:06 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar54 min
Apr 4, 10:16 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant44 min
Apr 4, 10:40 PM CDTSevere Thunderstorm WarningFWDDallas, Rockwall50 min
Apr 4, 10:49 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant56 min
Apr 4, 10:50 PM CDTTornado WarningFWDEllis, Johnson25 min
Apr 4, 11:28 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson47 min
Apr 4, 11:42 PM CDTFlash Flood WarningFWDDallas3 hr
Apr 4, 11:57 PM CDTRiver Flood WarningFWDDallas11 hr
Apr 5, 12:06 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Hill, Kaufman, Navarro54 min
Apr 5, 12:16 AM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt59 min
Apr 5, 12:51 AM CDTSevere Thunderstorm WarningFWDHenderson, Navarro39 min
Apr 5, 12:58 AM CDTSevere Thunderstorm WarningFWDVan Zandt32 min
Apr 5, 11:33 AM CDTRed Flag WarningFWDComanche, Coryell, Hamilton, Lampasas, Mills8 hr

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.